Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243920] of Ezra Miller

Papers Published

  1. Miller, E, Mitosis recursion for coefficients of Schubert polynomials, Journal of Combinatorial Theory. Series A, vol. 103 no. 2 (2003), pp. 223-235 [MR2004i:05157], [math.CO/0212131], [doi]
    (last updated on 2017/12/13)

    Abstract:
    Mitosis is a rule introduced by Knutson and Miller for manipulating subsets of the n × n grid. It provides an algorithm that lists the reduced pipe dreams (also known as rc-graphs) of Fomin and Kirillov for a permutation w ∈ Sn by downward induction on weak Bruhat order, thereby generating the coefficients of Schubert polynomials of Lascoux and Schützenberger inductively. This note provides a short and purely combinatorial proof of these properties of mitosis. © 2003 Published by Elsevier Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320